# SDR DALA2020042002283

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1549513) CRACK FOUND AT HOLE A LH. CORRECTIVE ACTION: REPAIRED ON PRESSURE PANEL AT FRAME 36L/H SIDE WAS ACCOMPLISHED WITH WORK CARD 5311-01171-04A. RII INSPECTION COMPLETE.
